Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some characterizations of the Freudenthal compactification of a semicompact space


Author: R. F. Dickman
Journal: Proc. Amer. Math. Soc. 19 (1968), 631-633
MSC: Primary 54.53
DOI: https://doi.org/10.1090/S0002-9939-1968-0225290-1
MathSciNet review: 0225290
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • R. F. Dickman Jr., Unicoherence and related properties, Duke Math. J. 34 (1967), 343–351. MR 212767
  • ---, Minimum and maximum compactifications of arbitrary topological spaces, Trans. Amer. Math. Soc. (to appear).
  • Hans Freudenthal, Neuaufbau der Endentheorie, Ann. of Math. (2) 43 (1942), 261–279 (German). MR 6504, DOI https://doi.org/10.2307/1968869
  • Kiiti Morita, On bicompactifications of semibicompact spaces, Sci. Rep. Tokyo Bunrika Daigaku. Sect. A 4 (1952), 222–229. MR 52089
  • Kiiti Morita, On images of an open interval under closed continuous mappings, Proc. Japan Acad. 32 (1956), 15–19. MR 79750
  • J. R. Isbell, Uniform spaces, Mathematical Surveys, No. 12, American Mathematical Society, Providence, R.I., 1964. MR 0170323
  • John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.53

Retrieve articles in all journals with MSC: 54.53


Additional Information

Article copyright: © Copyright 1968 American Mathematical Society